Skip to main content
Log in

Normal forms for Hamiltonian systems with Poisson commuting integrals—elliptic case

  • Published:
Commentarii Mathematici Helvetici

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. C. L. Siegel,On integrals of canonical systems, Annals of Mathematics42, 806–822 (1941).

    Article  MathSciNet  MATH  Google Scholar 

  2. C. L. Siegel,Über die Existenz einer Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Mathematische Annalen128, 144–170 (1954).

    Article  MathSciNet  MATH  Google Scholar 

  3. J. Moser,Nonexistence of integrals for canonical systems of differential equations, Communications on Pure and Applied Mathematics8, 409–437 (1955).

    Article  MathSciNet  MATH  Google Scholar 

  4. L. Markus andK. R. Meyer,Generic Hamiltonians are neither integrable nor dense, Memoirs of the AMS144, (1974).

  5. A. M. Liapounoff,Problème général de la stabilité du mouvement, Annals of Mathematical Studies17, Princeton University Press (1947).

  6. C. L. Siegel andJ. Moser,Lectures on celestial mechanics, Springer (1971).

  7. K. Moser,Periodic orbits near an equilibrium and a theorem of A. Weinstein, Communications on Pure and Applied Mathematics29, 727–747 (1976).

    Article  MathSciNet  MATH  Google Scholar 

  8. G. D. Birkhoff,Dynamical systems, AMS Colloquium Publ. IX (1927).

  9. H. Rüssmann,Über das Verhalten analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Mathematische Annalen154, 285–306 (1964).

    Article  MathSciNet  MATH  Google Scholar 

  10. J. Vey,Sur certains systèmes dynamiques séparables, American Journal of Mathematics100, 591–614 (1978).

    Article  MathSciNet  MATH  Google Scholar 

  11. H. Ito,Convergence of Birkhoff normal forms for integrable systems, preprint ETH Zürich (1987).

  12. V. I. Arnold,Mathematical methods of classical mechanics, Springer (1978).

  13. L. H. Eliasson,Hamiltonian systems with Poisson commuting integrals, Thesis, Stockholm (1984).

  14. J. P. Dufour andP. Molino,Coordonnées action-angle avec singularités, preprint, Montpellier (1984).

  15. J. Moser,On the volume elements on a manifold, Transactions of the AMS120, 286–294 (1965).

    Article  MathSciNet  MATH  Google Scholar 

  16. R. Abraham andJ. Marsden,Foundations of mechanics, Benjamin (1978).

  17. S. Helgason,Differential geometry, Lie groups and symmetric spaces, Academic Press (1978).

  18. S. Sternberg,The structure of local homeomorphisms III, American Journal of Mathematics81, 578–604 (1959).

    Article  MathSciNet  MATH  Google Scholar 

  19. M. Chaperon,Quelques outils de la théorie des actions différentiables, Astérisque107–108, 259–275 (1983).

    MathSciNet  MATH  Google Scholar 

  20. J. Moser,On the generalization of a theorem of A. Lyapounov, Communications on Pure and Applied Mathematics11, 257–271 (1958).

    Article  MathSciNet  MATH  Google Scholar 

  21. R. Hermann,The formal linearization of a semisimple Lie algebra of vector fields about a singular point, Transactions of the AMS130, 105–109 (1968).

    Article  MathSciNet  MATH  Google Scholar 

  22. V. W. Guillemin andS. Sternberg,Remarks on a paper of Hermann, Transactions of the AMS130, 110–116 (1968).

    Article  MathSciNet  MATH  Google Scholar 

  23. A. G. Kushnirenko,Linear-equivalent action of a semisimple Lie group in the neighbourhood of a stationary point, Functional Analysis and its Applications1, 89–90 (1967).

    Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Eliasson, L.H. Normal forms for Hamiltonian systems with Poisson commuting integrals—elliptic case. Commentarii Mathematici Helvetici 65, 4–35 (1990). https://doi.org/10.1007/BF02566590

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02566590

Keywords

Navigation